Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I feel bad after restating meds - using 2 MAOIS tepi

Posted by jedi on April 21, 2009, at 2:50:56

In reply to I feel bad after restating meds - using 2 MAOIS, posted by tepi on April 20, 2009, at 22:44:50

Tepi,
If you have been off all MAOIs for over two weeks and then just took 30 mg of Nardil one day, you will have no MAO inhibition in your system. It takes longer to build up than this. As Phillipa said, I'm no expert; but if you give it a couple of days you should be able to start Parnate right away. Again, I am assuming you took only the one 30mg dose. If you have built up MAO inhibition with Nardil then switch to Parnate without a two week washout period, you are playing with fire. There are documented cases of major problems when doing this.

Tranylcypromine(Parnate) is now available as a generic in the United State. You should be able to get it fairly cheap mail order somewhere.
Good Luck,
Jedi



> Im dont feel good. I just restarted Nardil in the afternoon and I feel worst than I was in the morning. I was trying to get Parnate and start it tooday but I found out that the only Place that have it here sells a bottle with 90 pills in 400 Dls ! , how am I gonna paid that , they are crazy , I dont understand how they cant sell bottles with less pills
> SO again and back where I was 2 months ago , Im going to my crap life again taking the med that has helped me the most but that is unable to make feel like a normal person .
> If I can find the parnate tomorrow , do you think it would cause a bad interaction if I take it after 2 pills of 15 mg Nardil
> Thursday its my birthday and Im gonna be alone as always, but now feeling like crap
> sorry but I have no one else to release my pain
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jedi thread:891863
URL: http://www.dr-bob.org/babble/20090416/msgs/891885.html